A member asked:

L have poly ovarian sandromes and my doctor gave me diane35 pills but it may cause gain weight is there alternative and i am still breastfeeding?

A doctor has provided 1 answer
Dr. Robert Dons answered

Specializes in Endocrinology

Birth control prills contain estrogen and progesterone-like chemicals. Estrogen does not cause weight gain but progesterone-like medication does. The worst problems with weight gain occur with depo-provera shots usually given every three months.

Answered Jul 5, 2012

6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...